Similar to most contraceptive pills, women report Yaz causes weight gain if taken for a prolonged period of time. The flip side is that some women reported weight loss while taking Yaz.
Weight gain is not considered to be life-threatening unless obesity arises. Most women who experienced weight gain after taking Yaz for contraceptive and birth control measures report on average ten pounds were gained. Some women report five pound weight gains while others report in excess of twenty pounds. A woman’s medical history greatly impacts the result of weight gain after taking Yaz.
If a woman was overweight to begin with, they may gain a few extra pounds while taking Yaz, however, with a slight modification in diet the weight does come off easily. Women who were underweight before taking Yaz gained approximately five pounds total and were able to establish a healthy weight.
Some of the most severe side effects of taking Yaz resulted in pulmonary embolism and even heart attach following a significant weight gain. Attorneys and doctors are now looking into the severe side effects that caused patients on Yaz to experience. These claims have caused fear in the birth control industry as women turn to alternative forms of contraception. If you experience weight gain on Yaz, it is recommended that you seek advice from your doctor.
© 1997 - 2017 LosingWeight.com. All rights reserved.